MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZESUPERPLUSUNSCNT36CT; TAMPON, MENSTRUAL, UNSCENTED - HEB

TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZESUPERPLUSUNSCNT36CT; TAMPON, MENSTRUAL, UNSCENTED - HEB
Lot Number 4328243042 63 18:52
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product investigation is in progress.
 
Event or Problem Description
The string broke off, causing the tampon to become stuck in my vagina [foreign body in reproductive tract].String broke off- tampon [device breakage].I pulled the string to remove a tampon, and the string broke off, causing the tampon to become stuck in my vagina [complication of device removal].Case narrative: consumer reported via e-mail that the string broke off during removal.No serious injury reported.
 
Event or Problem Description
The string broke off, causing the tampon to become stuck in my vagina [foreign body in reproductive tract].String broke off - tampon [device breakage].I pulled the string to remove a tampon, and the string broke off, causing the tampon to become stuck in my vagina [complication of device removal].Case narrative: consumer reported via e-mail that the string broke off during removal.No serious injury reported.
 
Additional Manufacturer Narrative
Product investigation is in progress.
 
Event or Problem Description
 
Additional Manufacturer Narrative
No failure could be identified as a result of the investigation.
 
Event or Problem Description
The string broke off, causing the tampon to become stuck in my vagina [foreign body in reproductive tract].String broke off, tampon [device breakage].I pulled the string to remove a tampon, and the string broke off, causing the tampon to become stuck in my vagina [complication of device removal].Case narrative: consumer reported via e-mail that the string broke off during removal.No serious injury reported.
 
Additional Manufacturer Narrative
No failure could be identified as a result of the investigation.

Brand Name
TAMPAXTAMPONSPEARLFULLSIZESUPERPLUSUNSCNT36CT
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key22414475
Report Number1219109-2025-00200
Device Sequence Number8257207
Product Code HEB
UDI-Device Identifier00073010012172
UDI-Public(01)00073010012172
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K081555
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number4328243042 63 18:52
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date08/05/2025
09/23/2025
12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALWAYS THIN LINERS. ; IBUPROFEN. ; TAMPAX PEARL REGULAR.
Patient Age34 YR
Patient SexFemale
Patient Weight82 KG